# SDR ASOA20140601061

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 38,261 hours, 28,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CEILING EMERGENCY EXIT LIGHT ABOVE OVERWING EXIT WAS REPORTED INOPERATIVE.  THE SYSTEM WAS RESET AND OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
